# SDR CALA0700693

- Difficulty date: November 18, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 32,725 hours, 10,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A81121
- Condition: Corroded
- Location: Bs 291.5-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR CHORD CORRODED AT STA 291.5-360, LBL 43.  THE CHORD WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND GMM 10-900-02.
